Scientific paper - Original scientific paper
Domain patterns in incommensurate systems with the uniaxial real order parameter
Physical Review E, 50 (1994), 5; 3900-3910. https://doi.org/10.1103/PhysRevE.50.3900


Cite this document

Dananić, V. & Bjeliš, A. (1994). Domain patterns in incommensurate systems with the uniaxial real order parameter. Physical Review E, 50. (5), 3900-3910. doi: 10.1103/PhysRevE.50.3900

Dananić, V. and Aleksa Bjeliš. "Domain patterns in incommensurate systems with the uniaxial real order parameter." Physical Review E, vol. 50, no. 5, 1994, pp. 3900-3910. https://doi.org/10.1103/PhysRevE.50.3900

Dananić, V. and Aleksa Bjeliš. "Domain patterns in incommensurate systems with the uniaxial real order parameter." Physical Review E 50, no. 5 (1994): 3900-3910. https://doi.org/10.1103/PhysRevE.50.3900

Dananić, V. and Bjeliš, A. (1994) 'Domain patterns in incommensurate systems with the uniaxial real order parameter', Physical Review E, 50(5), pp. 3900-3910. doi: 10.1103/PhysRevE.50.3900

Dananić V, Bjeliš A. Domain patterns in incommensurate systems with the uniaxial real order parameter. Physical Review E [Internet]. 1994 [cited 2020 October 26];50(5):3900-3910. doi: 10.1103/PhysRevE.50.3900

V. Dananić and A. Bjeliš, "Domain patterns in incommensurate systems with the uniaxial real order parameter", Physical Review E, vol. 50, no. 5, pp. 3900-3910, 1994. [Online]. Available at: https://urn.nsk.hr/urn:nbn:hr:217:595343. [Accessed: 26 October 2020]

Islandora Bookmark - Please login to use this feature